# SDR ASAA0956794

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,656 hours, 3,711 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ON DURING TAXI.  GROUNDED YES.  FLIGHT CREW PERFORMED QRH PROCEDURE OPS NORMAL.
